MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR BANTAM 10D 22.225X44 LINER; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US DUR BANTAM 10D 22.225X44 LINER; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Model Number 1241-44-526
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported as revised acetabular liner and femoral head due to poly wear of liner.Doi: (b)(6) 2002; dor: (b)(6) 2020; affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Although not returned poly material wear after approximately 18 years implanted is not unreasonable to expect.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: there is no indication that error in manufacture or material is a factor in material wear after approximately 18 years implanted.Mre not performed.

Brand Name
DUR BANTAM 10D 22.225X44 LINER
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10786602
Report Number1818910-2020-23932
Device Sequence Number16878428
Product Code LPH
UDI-Device Identifier10603295018964
UDI-Public10603295018964
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K961186
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1241-44-526
Device Catalogue Number124144526
Device Lot NumberVG5LE1016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/19/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BANTAM FEM HEAD 22.225MM +0
Outcome Attributed to Adverse Event Required Intervention;